On the zero set of semi-invariants for quivers
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 6, p. 969-976
@article{ASENS_2003_4_36_6_969_0,
     author = {Riedtmann, Christine and Zwara, Grzegorz},
     title = {On the zero set of semi-invariants for quivers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {6},
     year = {2003},
     pages = {969-976},
     doi = {10.1016/j.ansens.2003.02.001},
     zbl = {1067.16022},
     mrnumber = {2032531},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_6_969_0}
}
Riedtmann, Christine; Zwara, Grzegorz. On the zero set of semi-invariants for quivers. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 6, pp. 969-976. doi : 10.1016/j.ansens.2003.02.001. http://www.numdam.org/item/ASENS_2003_4_36_6_969_0/

[1] Chang C., Weyman J., Representations of quivers with free module of covariants, preprint. | MR 2067189

[2] Gabriel P., Représentations indécomposables, in: Sém. Bourbaki (1973/74), exp. n. 444, Lecture Notes in Math., vol. 431, 1975, pp. 143-169. | Numdam | MR 485996 | Zbl 0335.17005

[3] Kraft H., Geometrische Methoden in der Invariantentheorie, Vieweg Verlag, 1984. | MR 768181 | Zbl 0569.14003

[4] Littelmann P., Koreguläre und äquidimensionale Darstellungen, J. Algebra 123 (1989) 193-222. | MR 1000484 | Zbl 0688.14042

[5] Popov V.L., Representations with a free module of covariants, Funct. Anal. Appl. 10 (1977) 242-244. | MR 417197 | Zbl 0365.20053

[6] Ringel C.M., The rational invariants of tame quivers, Invent. Math. 58 (1980) 217-239. | MR 571574 | Zbl 0433.15009

[7] Ringel C.M., Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math., vol. 1099, Springer Verlag, 1984. | MR 774589 | Zbl 0546.16013

[8] Sato M., Kimura T., A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya J. Math. 65 (1977) 1-155. | MR 430336 | Zbl 0321.14030

[9] Schofield A., Semi-invariants of quivers, J. London Math. Soc. 43 (1991) 385-395. | MR 1113382 | Zbl 0779.16005

[10] Schwarz G.W., Representations of simple Lie groups with regular ring of invariants, Invent. Math. 49 (1978) 167-191. | MR 511189 | Zbl 0391.20032

[11] Schwarz G.W., Representations of simple Lie groups with a free module of covariants, Invent. Math. 50 (1978) 1-12. | MR 516601 | Zbl 0391.20033

[12] Schwarz G.W., Lifting smooth homotopies of orbit spaces, Inst. Hautes Études Sci. Publ. Math. 51 (1980) 37-135. | Numdam | MR 573821 | Zbl 0449.57009